# SDR DALA2023100308093

- Difficulty date: October 1, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 57,164 hours, 40,296 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME CLIP STA Y=905 BTW STRG 30/29L AT AFT CARGO COMPARMENT. SUMMARY OF NRC 00197: CORROSION LEVEL 2. FRAME CLIP STA Y=905 BTW STRG 30/29L AT AFT CARGO COMPARTMENT WAS REPAIRED PER B717 SRM 53-00-06-2R PROCEDURE 2 REPAIR 2. CORROSION ON FRAME WAS ATTENDED UNDER NRC 00673. (LP #2996824)
